| Model Number |
5119.1647 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.No determinations could be made as to the cause of the reported issue.
Event or Problem Description
It was reported that there was a revision to replace creo threaded screws that were found loose post operatively with subsequent spacer migration.This event occurred in japan.